# SDR SWIA202512260001

- Difficulty date: September 12, 2025
- Submitted: December 26, 2025
- Operation: Air carrier
- Aircraft: N820SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15108
- Aircraft time: 38,726 hours, 24,998 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 21R BETWEEN FS597.00 AND FS 613.00 IS CORRODED.  REPAIRED STRINGER 21R BETWEEN FS597.00 AND FS 613.00 REF CRJ900 SRM 53-00-03-201-001-A02 REPAIR S6294 TYPE Z6 STRINGER SPLICES - SOLUTION I - FS280.00 TO FS977.00 FIGURE 53-00-03-995-806, COMPLIED WITH 51-900-1002-SKY. LEAK CHECKS GOOD
